# SDR TWAA0016407

- Difficulty date: October 19, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK IN THE FWD CABIN THE FLOOR SUPPORT AT STA 160 TO 200, LBL 44, WAS CORRODED.  REMOVED FLOOR SUPPORT.  FABRICATED NEW PART PER DRAWING 9910078 AND SRM 51-10-3.  INSTALLED PER SRM 51-30-0 AND 51-10-2.
